English  |  正體中文  |  简体中文  |  Items with full text/Total items : 87214/116105 (75%)
Visitors : 23267442      Online Users : 181
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/18034
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18034


    Title: Minimum loss design of asymmetric X and S control charts under two independent Weibull shocks
    Authors: 楊素芬
    Yang, Su-Fen;Rahim, M.A.
    Keywords: Weibull shock model;x-bar charts;s-control charts;renewal reward processes;control charts;SPC;statistical process control;minimum loss cost models
    Date: 2009.03
    Issue Date: 2008-12-19 09:12:47 (UTC+8)
    Abstract: This paper proposes a minimum loss cost model for the joint economic design of an x-bar chart and an s-control chart for monitoring both the process mean and process variance simultaneously. The process is subject to the occurrences of two independent Weibull shocks each having increasing failure rates. One shock shifts the process mean and the other shock changes the process variance. When the failure mechanism obeys a Weibull shock model, the length of the sampling interval should vary with the age of the system. This approach is more appropriate than the traditional uniform sampling approach to keep the length of sampling intervals constant. The loss cost model, including an asymmetric quadratic loss function, emphasises the importance of continuously reducing performance variation and overcomes the difficulty in estimating various quality costs. Application of the proposed model is demonstrated through numerical examples.
    Relation: International Journal of Productivity and Quality Management, Issue Volume 4, Number 3, Pages 247-282
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1504/IJPQM.2009.023697
    DOI: 10.1504/IJPQM.2009.023697
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML825View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback